# SDR IPXA2023063066113

- Difficulty date: June 23, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 31,338 hours, 21,205 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: SETLOC420M
- Part serial: 569
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL RVSM* CABIN ALTITUDE INDICATOR READS APPROX 1500Â€™ WHEN IT SHOULD BE APPROX 500Â€™ **OII 2** ++ PERFORMED OPS CK OF PRESS AND IND. WARNING MODULE REF AMM 21-33-01-404, OPS CK GOOD AT THIS TIME, SUSPECT INTERMITTENT FAIL. OPDERED IND PNL AND DIFF PRESS SENSOR PRECAUTIONARY
